EconPapers    
Economics at your fingertips  
 

Optimal income taxation and the shape of average tax rates

Jean Hindriks (), Etienne Lehmann () and Alexis Parmentier

No 1860, CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2006-01-01
Note: In : Economics Bulletin, 8(2), 1-6, 2006
References: Add references at CitEc
Citations Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Optimal income taxation and the shape of average tax rates (2006) Downloads
Working Paper: Optimal income taxation and the shape of average tax rates (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:1860

Access Statistics for this paper

More papers in CORE Discussion Papers RP from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2018-11-30
Handle: RePEc:cor:louvrp:1860